Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have had itching and broken skin behind ears. Yellowish liquid oozing out. Tried neosporin. Any cure?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have had itching and broken skin behind both ears (worse on the left one) and clear to yellowish liquid oozing out of the broken areas that forms a crusty layer on the surrounding skin
I have tried using Neosporin several times a day for several days, it seems to get a bit better but does not go away.
Posted Tue, 31 Jul 2012 in Skin Rash
Answered by Dr. Sudarshan 16 minutes later

The description given by you matches with diagnosis of seborheic dermatitis.However it can also be dariers disease, contact dermatitis,pyoderma.

Also I would like to know
-Do you have dandruff / flaky scalp?
-Any new ear rings or accessories used recently?
-Any other area like face /neck/upper chest affected?
-since when you have this problem?

Can you upload good quality photographs of the affected skin .
Photos can help a great way in predicting the condition.
You can upload them by using feature on right hand side of this box.

Answer the above questions and I would be able to suggest you treatment in better way.
Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor